advertisement
Question
Posted by: leonie | 2010/03/08

vit b complex

Hi Doc

I would like to know if taking vit b colplex supplements can make me gain weight? I''m just concerned because ever since I started taking them, It seems as if i''ve gained a bit. I dont eat that much.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

No, the vits itself shouldn't, but it may increase your appetite.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/03/09

No, the vits itself shouldn't, but it may increase your appetite.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement